Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Which tablet to take for fatty liver problem in India?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4351 Questions
i am indian and suffering from mild fatty liver changes problem which tablet/syrup available in india
Posted Sun, 22 Apr 2012 in Liver and Gall Bladder
Answered by Dr. Rakesh Madhyastha 2 hours later

Thanks for the query

Mild fatty liver is a reversible condition and it caused by accumulation of triglyceride. It is caused by excess storage of lipids in the cell. But to reverse the condition of the fatty liver one has to identify why the fatty liver has come into being. The most common causes are
1. Alcohol
2. Diabetes
3. Obesity
4. Dyslipidemia (cholesterol issue)

There are currently no medications to reverse fatty liver but tablets containing l-ornithine l-aspartate are usually given and has little beneficial value. Please XXXXXXX your doctor for a prescription

I advice you to do the following to reverse the fatty liver

1. XXXXXXX a physician to screen for diabetes, hypertension and dyslipidemia
2. Abstain from alcohol
3. Avoid red meat
4. Avoid a high fat diet eg: cheese, butter, refined oil, etc
5. Cardio exercises regualrly, atleast 30 min a day for 5 times a week.

I hope I have answered your query, please accept my answer if you have no further queries

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor